# SDR DHL2005362011

- Difficulty date: December 17, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR ON FOWARD PANEL INDICATED A UNSAFE CONDITION.  PERFORMED ABNORMAL PROCEDURE.  LEFT MAIN GEAR LIGHT ILLUMINATED WHEN ANNUN SWITCH WAS TURNED TO THE TEST POSITION AND LIGHT REMAINED ON.  INSPECTED L/G PROXIMITY SWITCHES & SWTICH GAPS.  CLEANED PROXIMITY SWITCHES, PERFORMED BYTE CHECK AT PROXIMITY DETECTOR MODULE.  SYSTEM CHECK OK.  ALL WORK DONE IAW MM 32-61-0 & 32-61-12.
